# SDR ABXR070344

- Difficulty date: September 24, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N231US
- Make and model: Doug DC-9-31
- Aircraft serial: 48114
- Aircraft time: 58,801 hours, 62,887 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99115057
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FRAME LEFT END CRACKED MORE THAN 1.12 INCH, BUT LESS THAN 2.50 INCH, STA 83.55 AND X = 10.00.  REPAIRED FRAME IAW DC9 SRM 53-03, FIGURE 34.
